# SDR ASAA0280181

- Difficulty date: May 18, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 59644202
- Part serial: 0975
- Condition: Lack Of Lube
- Location: Cockpit Window
- Part time: 28,276 hours, 14,860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, THE FIRST OFFICER'S SLIDING CLEARVIEW WINDOW DIFFICULT TO OPEN.  LUBRICATED WINDOW MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
